Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The structure of solutions of a semilinear elliptic equation


Authors: Kuo-Shung Cheng and Tai Chia Lin
Journal: Trans. Amer. Math. Soc. 332 (1992), 535-554
MSC: Primary 35B05; Secondary 35B40, 35J60
DOI: https://doi.org/10.1090/S0002-9947-1992-1055568-1
MathSciNet review: 1055568
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a complete classification of solutions of the elliptic equation $ \Delta u + K(x){e^{2u}} = 0$ in $ \mathbb{R}^n, n \geq 3$, for some interesting cases of $ K$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35B05, 35B40, 35J60

Retrieve articles in all journals with MSC: 35B05, 35B40, 35J60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1992-1055568-1
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society